# SDR DALA2021071203879

- Difficulty date: July 6, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 80,731 hours, 16,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Faulted
- Location: Slide Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 MAIN ENTRY/SERVICE DOOR ARMED INDICATION LIGHT CORRECTIVE ACTION: REPLACED SLIDE ARM SWITCH. SYSTEM OPERATION IS NORMAL. (LP 1866341)
